# SDR 99ZZZX828

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEB/PHL - FLT 5272 - ON APPROACH TO PHL, CREW REPORTED AN ABNORMAL FLAPS INDICATOR TO THE PHL TOWER.  THE TOWER DISPATCHED THE RESCUE EQUIPMENT.  CAPTAIN COMPLETED THE ABNORMAL CHECKLIST AND LANDED WITHOUT INCIDENT.  MAINTENANCE T/S THE SYSTEM, NO DISCREPANCIES WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
